# SDR COMA0460423

- Difficulty date: July 18, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 4,186 hours, 3,556 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: 6229302004
- Part serial: 12PPF
- Condition: Malfunctioned
- Location: Avionics
- Part time: 4,187 hours, 3,558 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5325 RADAR FAULT MESSAGE.  REPLACED THE RADAR UNIT.
